Reference Type | Journal (article/letter/editorial) |
---|
Title | A new approach for estimating the orifice discharge coefficient required in the Ashford-Pierce correlation |
---|
Journal | Journal of Petroleum Science and Engineering |
---|
Authors | Abdul-Majeed, G.H. | Author |
---|
Aswad, Z.A. | Author |
Year | 1990 (November) | Volume | 5 |
---|
Issue | 1 |
---|
Publisher | Elsevier BV |
---|
DOI | doi:10.1016/0920-4105(90)90003-lSearch in ResearchGate |
---|
| Generate Citation Formats |
Mindat Ref. ID | 7156661 | Long-form Identifier | mindat:1:5:7156661:6 |
---|
|
GUID | 0 |
---|
Full Reference | Abdul-Majeed, G.H., Aswad, Z.A. (1990) A new approach for estimating the orifice discharge coefficient required in the Ashford-Pierce correlation. Journal of Petroleum Science and Engineering, 5 (1). 25-33 doi:10.1016/0920-4105(90)90003-l |
---|
Plain Text | Abdul-Majeed, G.H., Aswad, Z.A. (1990) A new approach for estimating the orifice discharge coefficient required in the Ashford-Pierce correlation. Journal of Petroleum Science and Engineering, 5 (1). 25-33 doi:10.1016/0920-4105(90)90003-l |
---|
In | (1990, November) Journal of Petroleum Science and Engineering Vol. 5 (1) Elsevier BV |
---|
These are possibly similar items as determined by title/reference text matching only.